MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, during a selenia dimensions procedure the customer reported that the machine was turning around and that the machine was not stopping.A field engineer examined the equipment and it was determined that the rotation switch of the bottom of the c-arm was sticking.The switch was replaced and the rotation flapper on the back of the c-arm.The unit was tested and the system was functioning per the manufacturer´s specifications.No patient or staff injury reported.
 
Additional Manufacturer Narrative
It was reported that the rotary switch would not stop the c-arm from rotating.A field engineer (fe) examined the equipment and found that the rotary switch was sticking.The fe replaced the c-arm rotary switch to resolve the issue.There were no reported patient or user injuries, and no additional information is available.A review of this device history showed that the issue did not return after the rotary switch was replaced.The c-arm rotary switch was replaced; however, no parts were returned for further investigation.The rotary switch was 1,285 days old at the time of replacement.The part was not returned for further investigation.The probable cause of the uncommanded movement is due to an issue with the rotary switch.The likely cause is related to natural wear and tear on the component due to the high component age of 1,285 days.Further investigation could not be performed as the part was not returned.Due to the limited information provided and lack of part return, the root cause of the rotary switch failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm movement related to the rotary switch.The complaint review identified the rotary switch was original to the system therefore, the dhr was reviewed.There were no discrepancies noted in the dhr.The rotary switch was installed on this gantry with no issues noted.System product code: sdm-sys-6000-3d.Serial number: (b)(6).System manufacture date: may 28th 2021.System installation date: june 28th 2021.Unique device identified (udi): (b)(6).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21019586
Report Number1220984-2024-00151
Device Sequence Number18430848
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)210528
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown